# SDR R61A2021120800989

- Difficulty date: November 20, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Part number: 17006150004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE FRAME SUPPORT ANGLE AT FR17 AND STGR 23R. REPLACED IAW SRM 51-41-02 AND 51-43-01
